# SDR GTIA2025090539065

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 42,572 hours, 19,456 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL IN COCKPIT.  PERFORMED TSM  24-00-00-810-823-A,  PERFORMED GVI OF E & E BAYS, ALONG WITH WIRE GVI, COCKPIT, C/B PANELS, CABIN GALLEYS, LAV'S, & CARGO BAYS.   NO SMELL DETECTED, UNABLE TO DUPLICATE, ALSO PERFORMED ENG RUN, ONE AT THE TIME WITH AEROTRACER, NO SMELLS NOTED IAW AMM 71-00-00, ACFT OK FOR CONT SERVICE.
